# SDR DALA2023020400875

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 72,981 hours, 9,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 "DOOR 4L AFT CABIN" CAUTION LIGHT ON ECAM. CORRECTIVE ACTION: PSCU SYSTEM TESTS OK FULLY OPENED & CLOSED 4L DOOR. NO FAULTS ON FAP OR ECAM. (4057009)
